MAUDE Adverse Event Report: PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; TRAY,SUTURE REMOVAL,METAL IRIS,FORCEPS

PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; TRAY,SUTURE REMOVAL,METAL IRIS,FORCEPS
Catalog Number DYND70900
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) that the forceps are too flimsy to hold sutures and easily bend and break in half.
 
Additional Manufacturer Narrative
It was reported on (b)(6) that the forceps are too flimsy to hold sutures and easily bend and break in half.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
TRAY,SUTURE REMOVAL,METAL IRIS,FORCEPS
Manufacturer (Section D)
PRODUCTOS MEDLINE S.A. DE C.V.
blvd world trade center no.106
parque industrial oradel
nuevo laredo, tamaulipas 88285
MX  88285
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093-2753
MDR Report Key25034337
Report Number3004122598-2026-00004
Device Sequence Number9039529
Product Code MCZ
UDI-Device Identifier10080196036677
UDI-Public10080196036677
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND70900
Device Lot Number26ABW097
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown